Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

I have gained weight, is this a side effect ?

I have gained weight is this a side effect to tacking Cyclacur
Asked On : Fri, 4 Feb 2011
Answers:  3 Views:  1311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I TAKE CYCLACUR AND MY WEIGTHGAIN WHAT I DO
Answered: Sun, 29 May 2011
  User's Response
HELLLO I HAVE NO MENSTRATION AFTER MY SON BRITH MY GYNOCOLUGE GIVE MEDICINE CYCLACUR BUT MY WEIGHT GAIN I HAVE NO MENSTRATION IN DURING 3 YEARS 3 OR FOUR TIME IHAVE VERY LITTLE MENSTRATION WHAT I DO PLZ TELL ME GOODBYE
Answered: Sun, 29 May 2011
General & Family Physician Dr. Sujeet N Charugulla's  Response
Yes, Cyclacur like any other oral contraceptive pill, would increase the body weight by multiple mechanisms.
If you are really concerned and would like a change over - you might need protection + changeover strategy to a newer progestational pill like desogestrel etc which has to prescribed by your dr.
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor